Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 231, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 25, 2011, 6:14 PM CDT for Clay County, Lawrence County, Randolph County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 6:14 PM CDT (23:14 UTC)
- Expired
- Apr 25, 2011, 7:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Clay County, AR, Lawrence County, AR, Randolph County, AR
The radar
The Memphis radar (KNQA), 170 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:22 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 25, 4:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
417
WUUS54 KMEG 252314
SVRMEG
ARC021-075-121-260000-
/O.NEW.KMEG.SV.W.0231.110425T2314Z-110426T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
614 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
RANDOLPH COUNTY IN EASTERN ARKANSAS...
* UNTIL 700 PM CDT
* AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12
MILES WEST OF DALTON TO RAVENDEN SPRINGS TO ANNIEVILLE...OR ALONG A
LINE EXTENDING FROM 26 MILES NORTHWEST OF POCAHONTAS TO 13 MILES
WEST OF POCAHONTAS TO 11 MILES NORTHWEST OF LAKE CHARLES STATE
PARK...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK
ROCK...POCAHONTAS AND LAKE CHARLES STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3650 9141 3651 9052 3589 9137 3623 9136
3625 9127 3632 9127 3641 9132 3642 9135
3646 9137 3648 9142
TIME...MOT...LOC 2314Z 237DEG 65KT 3649 9132 3635 9115
3616 9128
$$3 follow-up statements
195
WWUS54 KMEG 252331
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
631 PM CDT MON APR 25 2011
ARC021-075-121-260000-
/O.CON.KMEG.SV.W.0231.000000T0000Z-110426T0000Z/
CLAY AR-RANDOLPH AR-LAWRENCE AR-
631 PM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN LAWRENCE...RANDOLPH AND NORTHWESTERN CLAY
COUNTIES...
AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 14 MILES WEST OF ELEVEN POINT TO 7 MILES WEST OF ANNIEVILLE TO 9
MILES WEST OF STRAWBERRY...OR ALONG A LINE EXTENDING FROM 27 MILES
NORTHWEST OF LAKE CHARLES STATE PARK TO 14 MILES NORTHWEST OF LAKE
CHARLES STATE PARK TO 20 MILES WEST OF LAKE CHARLES STATE PARK...
MOVING NORTHEAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK ROCK...
POCAHONTAS...POWHATAN...SMITHVILLE...ELM STORE...ELEVEN POINT...WARM
SPRINGS...PITMAN...MIDDLEBROOK...BRAKEBILL...INGRAM...HAMIL...ELKINS
PARK AND STOKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
&&
LAT...LON 3650 9141 3651 9052 3589 9137 3623 9136
3625 9127 3632 9127 3641 9132 3642 9135
3646 9137 3648 9142
TIME...MOT...LOC 2331Z 236DEG 51KT 3633 9151 3618 9133
3600 9147
$$231
WWUS54 KMEG 252340
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
640 PM CDT MON APR 25 2011
ARC021-075-121-260000-
/O.CON.KMEG.SV.W.0231.000000T0000Z-110426T0000Z/
CLAY AR-RANDOLPH AR-LAWRENCE AR-
640 PM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN LAWRENCE...RANDOLPH AND NORTHWESTERN CLAY
COUNTIES...
AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM RAVENDEN SPRINGS TO IMBODEN TO EATON...OR ALONG A LINE EXTENDING
FROM 15 MILES WEST OF POCAHONTAS TO 7 MILES NORTH OF BLACK ROCK TO
LAKE CHARLES STATE PARK...MOVING NORTHEAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLACK ROCK...
POCAHONTAS...POWHATAN...SMITHVILLE...ELM STORE...ELEVEN POINT...WARM
SPRINGS...PITMAN...MIDDLEBROOK...BRAKEBILL...INGRAM...HAMIL...ELKINS
PARK AND STOKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3650 9141 3651 9052 3599 9124 3592 9133
3589 9137 3602 9137 3623 9136 3625 9128
3625 9127 3629 9127 3632 9127 3641 9132
3642 9135 3646 9137 3648 9142
TIME...MOT...LOC 2340Z 236DEG 51KT 3635 9116 3624 9108
3610 9114
$$765
WWUS54 KMEG 260003
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
703 PM CDT MON APR 25 2011
ARC021-075-121-260013-
/O.EXP.KMEG.SV.W.0231.000000T0000Z-110426T0000Z/
CLAY AR-RANDOLPH AR-LAWRENCE AR-
703 PM CDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAWRENCE...
RANDOLPH AND NORTHWESTERN CLAY COUNTIES HAS EXPIRED...
AT 703 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.
LAT...LON 3650 9141 3651 9052 3599 9124 3592 9133
3589 9137 3602 9137 3623 9136 3625 9128
3625 9127 3629 9127 3632 9127 3641 9132
3642 9135 3646 9137 3648 9142
TIME...MOT...LOC 2340Z 236DEG 51KT 3635 9116 3624 9108
3610 9114
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:16 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 25, 4:16 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
416 PM CDT MON APR 25 2011
.DISCUSSION...
...SIGNIFICANT SEVERE WEATHER OUTBREAK / EXTENDED FLOODING EVENT
ABOUT TO UNFOLD ACROSS THE MIDSOUTH...
GOES IR IMAGERY SHOWED A NEGATIVELY TILTED UPPER LEVEL TROF
DIGGING INTO THE SOUTHERN PLAINS AT MIDAFTERNOON. NUMEROUS
CLUSTERS OF SEVERE STORMS HAVE FORMED AHEAD OF THIS FEATURE...
INTO TWO LINEAR CLUSTERS. EXPECT THE TWO LINEAR CLUSTERS TO
CONSOLIDATE INTO A SOLID QLCS BY THE TIME IT ENTERS EASTERN AR
EARLY THIS EVENING. HAVE DECIDED TO INCLUDE LAWRENCE AND RANDOLPH
INTO TORNADO WATCH 205... BASED ON PROXIMITY TO THE LEADING
CLUSTER OF STORMS.
SIMILAR TO TODAY...EXPECT POST SQUALL LINE COLD OUTFLOW POOL TO
PREVAIL OVER MUCH OF THE MIDSOUTH TUESDAY MORNING. THIS AIRMASS
SHOULD QUICKLY MODIFY... WITH A WARM FRONT LIKELY LIFTING INTO THE
TO THE I40 CORRIDOR BY NOON... AND THROUGH MOST OF THE MIDSOUTH
DURING TUESDAY AFTERNOON. NAM SUGGESTS SCATTERED TO NUMEROUS
STORMS ALONG THE FRONT... REPRESENTING AN AFTERNOON SEVERE THREAT.
NAM SOUNDINGS SHOW MODERATE HELICITY...BUT EXPECT ENHANCED
HELICITY NEAR THE WARM FRONT.
ENVIRONMENTAL HELICITY IMPROVES MARKEDLY BY TUESDAY EVENING AND
OVERNIGHT WEDNESDAY MORNING. 18Z NAM IS A LITTLE FURTHER NORTH
WITH A SURFACE TRIPLE POINT... TAKING IT THROUGH NORTHEAST AR.
THIS SOLUTION WOULD REPRESENT AN ENHANCED TORNADO THREAT FOR
EASTERN ARKANSAS AND EVEN THE MEMPHIS METRO WEDNESDAY MORNING.
ECMWF CONCURS... BUT IT SHOULD BE NOTED THAT THE 12Z GFS IS
CONSIDERABLY FASTER THAN EITHER MODEL. GIVEN THE NEAR CONCURRENT
NAM/ECMWF SOLUTIONS...HAVE STUCK WITH A MORE WESTERLY SOLUTION TO THE
MODERATE RISK WEDNESDAY MORNING...INCLUDING THE MEMPHIS METRO.
EXPECT A STRONGLY FORCED SQUALL LINE TO FORM WEDNESDAY AFTERNOON...
LIFTING EAST AHEAD OF A SHARP MIDLEVEL TROF. WIDESPREAD DAMAGING
WINDS... QLCS TORNADOES WILL BE POSSIBLE.
OVERALL... FEW CHANGES FROM EARLIER FORECASTS. FLASH FLOOD THREAT
REMAINS SIGNIFICANT AND POTENTIALLY LIFE THREATENING...PARTICULARLY
OVER AREAS SUCH AS FAR NORTHEAST AR THAT HAVE ALREADY RECEIVED UP
TO 8 INCHES OF RAIN. SOME OF THE HEAVIEST RAIN ACROSS THE MIDSOUTH
WILL LIKELY FALL TONIGHT AND AGAIN TUESDAY NIGHT.
QUIETER WEATHER FOR THE LATTER HALF OF THE WEEK. EXPECT A COLD
FRONTAL PASSAGE ON OR ABOUT SUNDAY BASED ON GFS/ECMWF SOLUTIONS.
RIVER FLOODING WILL CONTINUE.
PWB
&&
.AVIATION...
18Z TAF SET
LINE OF SHRAS/TSRAS LOCATED CURRENTLY ALONG MS RIVER WILL CONTINUE
TO MOVE EAST DURING AFTERNOON. ONCE LINE MOVES EAST...EXPECT A
BREAK IN CHANCES FOR SHRAS/TSRAS. AFTER 23Z-00Z...SCATTERED
DEVELOPMENT OF SHRAS/TSRAS WILL BEGIN TO DEVELOP IN ASSOCIATION
WITH A SHORTWAVE APPROACHING THE AREA. EVENTUALLY TSRAS WILL FORM
A LINE AND PUSH EAST THROUGH THE CWA. TIMING AT KJBR WILL BE
BETWEEN 0-3Z...AT KMEM BETWEEN 3-6Z...AT MKL BETWEEN 4-9Z AND AT
KTUP BETWEEN 5-10Z. MVFR CIGS WILL LINGER BEHIND THE LINE.
ADDITIONAL TSRA DEVELOPMENT MAY OCCUR AFTER 15Z ACROSS EASTERN
ARKANSAS. STRONG AND GUSTY SOUTH WINDS EXPECTED THROUGH THE PERIOD.
KRM
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 68 81 67 75 / 100 60 90 100
MKL 65 80 67 75 / 100 70 90 100
JBR 62 78 60 70 / 100 60 90 90
TUP 66 84 71 76 / 80 60 80 100
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-GREENE-
LAWRENCE-RANDOLPH.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
EVENING FOR CRAIGHEAD-CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
EVENING FOR ALCORN-BENTON MS-COAHOMA-DESOTO-LAFAYETTE-
MARSHALL-PANOLA-PRENTISS-QUITMAN-TATE-TIPPAH-TISHOMINGO-
TUNICA-UNION.
TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAKE-OBION.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
EVENING FOR CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-
GIBSON-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAUDERDALE-
MADISON-MCNAIRY-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 25, 3:46 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 346 PM CDT MON APR 25 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261645- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 346 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT OVER AREAS TO THE WEST OF A UNION CITY TO JACKSON TENNESSEE... TO CHARLESTON MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THIS LINE. STRONG...LONG TRACK TORNADOES WILL BE POSSIBLE OVER THE MODERATE RISK AREA THIS EVENING AND EARLY OVERNIGHT. OTHER THREATS ACROSS ALL THE MIDSOUTH INCLUDE VERY STRONG AND DAMAGING STRAIT LINE WINDS SUFFICIENT TO TOPPLE LARGE TREES. LARGE HAIL WILL ALSO BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE MIDSOUTH... GENERALLY NORTHWEST OF A LINE FROM TUPELO MISSISSIPPI TO GLENDORA MISSISSIPPI. SEE THE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TUESDAY AND TUESDAY NIGHT OVER ALL OF THE MIDSOUTH. THERE WILL BE AN ENHANCED RISK OF STRONG LONG TRACKED TORNADOES LATE TUESDAY EVENING AND EARLY WEDNESDAY MORNING. ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS EAST OF THE MISSISSIPPI RIVER. THERE MAY BE AN ENHANCED RISK OF TORNADOES AHEAD OF A LOW PRESSURE AND WARM FRONT LIFTING NORTH THROUGH THE DELTA. MULTIPLE ROUNDS OF THUNDERSTORMS TONIGHT THROUGH WEDNESDAY WILL SIGNIFICANT RAINFALL TO THE MIDSOUTH...RESULTING IN THE THREAT FOR SIGNIFICANT AND LIFE THREATENING FLASH FLOODING. A FLASH FLOOD WATCH CONTINUES THROUGH WEDNESDAY AFTERNOON. CONSULT THE FLASH FLOOD WATCH FOR DETAILS. AREA RIVERS WILL RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM TONIGHT THROUGH WEDNESDAY. PWB
In the hours before
Local storm report, Apr 25, 1:00 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
100 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
ZEILocal storm report, Apr 25, 1:02 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
102 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TORNADO COLLIERVILLE 35.06N 89.68W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFOREMENT
1241 PM TORNADO BARTLETT 35.22N 89.84W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFORCEMENT.
1246 PM FUNNEL CLOUD OLIVE BRANCH 34.95N 89.83W
04/25/2011 DESOTO MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED NEAR THE KROGER NEAR COMMERCE AND
MT PLEASANT.
&&
ZEILocal storm report, Apr 25, 1:58 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
158 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 3 SE BARTLETT 35.18N 89.80W
04/25/2011 SHELBY TN PUBLIC
LARGE TREE LIMBS DOWN IN THE BELLE TREES NEIGBORHOOD.
1240 PM TORNADO COLLIERVILLE 35.06N 89.68W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFOREMENT
1241 PM TORNADO BARTLETT 35.22N 89.84W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFORCEMENT.
1246 PM FUNNEL CLOUD OLIVE BRANCH 34.95N 89.83W
04/25/2011 DESOTO MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED NEAR THE KROGER NEAR COMMERCE AND
MT PLEASANT.
1246 PM FUNNEL CLOUD 1 N COLLIERVILLE 35.07N 89.68W
04/25/2011 SHELBY TN PUBLIC
WINDS ESTIMATED AT 55 MPH. LOW LYING FUNNEL CLOUD AT
HOUSTON LEVEE AND WOLF RIVER.
&&
ZEILocal storm report, Apr 25, 3:00 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
300 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM FUNNEL CLOUD 6 W HUNTINGDON 36.01N 88.52W
04/25/2011 CARROLL TN EMERGENCY MNGR
FUNNEL CLOUD NEAR MCLEMORESVILLE.
0238 PM FUNNEL CLOUD NW VALE 36.12N 88.27W
04/25/2011 CARROLL TN EMERGENCY MNGR
FUNNEL CLOUD NEAR MIXIE 4 MILES NORTHWEST OF VALE.
&&
ZEILocal storm report, Apr 25, 4:03 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
403 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 3 SE BARTLETT 35.18N 89.80W
04/25/2011 SHELBY TN PUBLIC
LARGE TREE LIMBS DOWN IN THE BELLE TREES NEIGBORHOOD.
1240 PM TORNADO COLLIERVILLE 35.06N 89.68W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFOREMENT
1241 PM TORNADO BARTLETT 35.22N 89.84W
04/25/2011 SHELBY TN EMERGENCY MNGR
TORNADO REPORTED TO EMA BY LAW ENFORCEMENT.
1246 PM FUNNEL CLOUD OLIVE BRANCH 34.95N 89.83W
04/25/2011 DESOTO MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED NEAR THE KROGER NEAR COMMERCE AND
MT PLEASANT.
1246 PM FUNNEL CLOUD 1 N COLLIERVILLE 35.07N 89.68W
04/25/2011 SHELBY TN PUBLIC
WINDS ESTIMATED AT 55 MPH. LOW LYING FUNNEL CLOUD AT
HOUSTON LEVEE AND WOLF RIVER.
0238 PM FUNNEL CLOUD 6 W HUNTINGDON 36.01N 88.52W
04/25/2011 CARROLL TN EMERGENCY MNGR
FUNNEL CLOUD NEAR MCLEMORESVILLE.
0238 PM FUNNEL CLOUD NW VALE 36.12N 88.27W
04/25/2011 CARROLL TN EMERGENCY MNGR
FUNNEL CLOUD NEAR MIXIE 4 MILES NORTHWEST OF VALE.
&&
ZEILocal storm report, Apr 25, 5:36 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
536 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TORNADO 4 SW ALAMO 35.74N 89.17W
04/25/2011 CROCKETT TN STORM CHASER
POSSIBLE TORNADO BETWEEN JOHNSON GROVE RD AND HWY 88.
DAMAGE TO TWO HOUSES AND NUMEROUS TREES DOWN.
&&
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:05 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 40 min |
| Apr 24, 8:38 PM CDT | Severe Thunderstorm Warning | MEG | Clay | 37 min |
| Apr 24, 8:40 PM CDT | Severe Thunderstorm Warning | MEG | Randolph | 50 min |
| Apr 24, 8:59 PM CDT | Flash Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 6 hr |
| Apr 24, 9:11 PM CDT | Tornado Warning | MEG | Randolph | 34 min |
| Apr 24, 9:40 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Randolph | 37 min |
| Apr 24, 10:37 PM CDT | Special Weather Statement | MEG | Craighead, Mississippi, Poinsett | 38 min |
| Apr 24, 10:42 PM CDT | Special Weather Statement | MEG | Clay, Greene | 33 min |
| Apr 24, 11:27 PM CDT | Flash Flood Warning | MEG | Clay | 3 hr |
| Apr 25, 10:12 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Randolph | 3 hr |
| Apr 25, 10:39 AM CDT | Special Weather Statement | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 51 min |
| Apr 25, 11:13 AM CDT | Special Weather Statement | MEG | Craighead, Mississippi, Poinsett | 32 min |
| Apr 25, 11:37 AM CDT | Special Weather Statement | MEG | Phillips | 38 min |
| Apr 25, 11:41 AM CDT | Special Weather Statement | MEG | Crittenden, Mississippi | 49 min |
| Apr 25, 12:13 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 47 min |
| Apr 25, 12:24 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 51 min |
| Apr 25, 3:23 PM CDT | Flash Flood Warning | MEG | Clay | 6 hr |
| Apr 25, 4:27 PM CDT | Tornado Warning | MEG | Randolph | 48 min |
| Apr 25, 4:50 PM CDT | Tornado Warning | MEG | Lawrence, Randolph | 40 min |
| Apr 25, 4:59 PM CDT | Flash Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 7 hr |
| Apr 25, 5:25 PM CDT | Tornado Warning | MEG | Clay, Lawrence, Randolph | 50 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.